Ein Fortsetzungssatz für quasikonforme Deformationen.

Chr. A. Meyer

Commentarii mathematici Helvetici (1985)

  • Volume: 60, page 445-457
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Meyer, Chr. A.. "Ein Fortsetzungssatz für quasikonforme Deformationen.." Commentarii mathematici Helvetici 60 (1985): 445-457. <http://eudml.org/doc/140025>.

author = {Meyer, Chr. A.},
journal = {Commentarii mathematici Helvetici},
keywords = {quasiconformal deformations},
pages = {445-457},
title = {Ein Fortsetzungssatz für quasikonforme Deformationen.},
url = {http://eudml.org/doc/140025},
volume = {60},
year = {1985},

AU - Meyer, Chr. A.
TI - Ein Fortsetzungssatz für quasikonforme Deformationen.
JO - Commentarii mathematici Helvetici
PY - 1985
VL - 60
SP - 445
EP - 457
KW - quasiconformal deformations
UR - http://eudml.org/doc/140025
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.